Alert archive / Tennessee / River Flood Warnings in 2020

River Flood Warning 22, NWS Nashville, TN

September 15, 2020Humphreys County, Perry County, Tennessee

NWS Nashville, TN issued this river flood warning at Sep 15, 2020, 7:04 AM CDT for Humphreys County, Perry County, Tennessee. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Sep 15, 2020, 7:04 AM CDT (12:04 UTC)
Expired
Sep 16, 2020, 10:52 AM CDT
In force
28 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Humphreys County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1).

Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

036 
WGUS44 KOHX 151204
FLWOHX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Nashville TN
704 AM CDT Tue Sep 15 2020

...The National Weather Service in Nashville TN has issued a Flood 
Warning for the following rivers in Tennessee...

  Buffalo River Near Lobelville affecting Perry and Humphreys 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC085-135-160700-
/O.NEW.KOHX.FL.W.0022.200915T1204Z-200916T1552Z/
/LBVT1.1.ER.200915T1122Z.200916T0000Z.200916T0951Z.NO/
704 AM CDT Tue Sep 15 2020

The National Weather Service in Nashville has issued a

* Flood Warning for
  the Buffalo River Near Lobelville.
* From this morning to Wednesday morning.
* At 6:30 AM CDT Tuesday the stage was 14.0 feet and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.5 feet 
  this evening. It will then fall below flood stage late tonight.
* Impact...At 14.0 feet, Gilmer Bridge Rd and Russell Creek Rd begin 
  to flood. Leeper Bottom and Qualls Bend Rd become flooded as well. 
  Water approaches portions of Highway 438 south of Lobelville near 
  Beardstown.
* Impact...At 16.0 feet, Flood waters cover Route 438 south of 
  Lobelville near Beardstown and it may be impassable. Extensive 
  agricultural land along the river is flooded as well.


&&

LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782

$$

Barnwell
1 follow-up statement
235 
WGUS84 KOHX 160820
FLSOHX

Flood Statement
National Weather Service Nashville TN
320 AM CDT Wed Sep 16 2020

...The Flood Warning is expired for the following rivers in 
Tennessee...

  Buffalo River Near Lobelville affecting Perry County.

TNC135-160930-
/O.CAN.KOHX.FL.W.0022.000000T0000Z-200916T1552Z/
/LBVT1.1.ER.200915T1122Z.200916T0000Z.200916T0951Z.NO/
320 AM CDT Wed Sep 16 2020

...The Flood Warning for the Buffalo River Near Lobelville has been 
cancelled...

The Flood Warning is cancelled for
  the Buffalo River Near Lobelville.
* At 2:30 AM CDT Wednesday the stage was 12.9 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall below action stage this 
  evening.


&&

LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782

$$

Rose

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Sep 15, 6:16 AM CDT, 48 minutes earlier.

Area forecast discussion, Sep 15, 6:16 AM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
616 AM CDT Tue Sep 15 2020

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Consensus blended model solution used through next Monday
afternoon. Dry conditions should continue through morning
hours today until rain chances move in from the south into
central portions of mid state this afternoon as an outer push
from Hurricane Sally commences. Most important information
within this forecast package concerns the lowering rainfall
amount trend of potential rainfall associated with remnants of
Hurricane Sally. With now even more of a southerly track expected
than at this time yesterday, any rainfall amounts across mid state
region from even this afternoon through Friday afternoon are now
expected to be less than one half of an inch!

Best chances for rain looks to be on Thursday when Sally is
closest to the area, as it continues to weaken and moving off to
the northeast into central GA. Sally will also help another
trough bring cooler and drier air behind it, thus allowing for
a beautiful weekend with highs in spanning the 70s, lows spanning
the 50s, under mostly clear skies. A much welcomed dry period
with cooler temps, a noticeable contrast from temperatures around
seasonal normal values expected today through Thursday, for
temperatures Friday through Monday. Still looks like upper
ridging influences will move in by early next week so drier
weather looks to continue. It still looks like there is not
any significant strengthening of these ridging influences and
associated surface heating, so cooler temps with highs continuing
just a few degrees below seasonal normal values is expected past Monday.

&&

.AVIATION...
12Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...Surface ridge is situated to our north this
morning and winds will remain generally out of the east today with
Hurricane Sally almost due south of Middle Tennessee. Expect
mainly mid and high clouds today and tonight. Scattered showers
are anticipated by this afternoon, but most of this activity will
remain south of I-40 and is not expected to impact any of our
terminals.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........08
Hazardous weather outlook, Sep 15, 5:03 AM CDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Nashville TN
503 AM CDT Tue Sep 15 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-161000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
503 AM CDT Tue Sep 15 2020

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 7:48 PM CDTRiver Flood AdvisoryOHXHumphreys22 hr

Nearby

River Flood Warnings in Tennessee, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.